# SDR SWAA2021102532366

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 12,574 hours, 5,876 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRT33628
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 360, WHITE FLASHING BOX APPEARED ON ENGINE DISPLAY #1 ENGINE OIL QTY SHOWED 18%. WHITE BOX WENT SOLID FOR REMAINDER OF FLIGHT. OIL QTY CONTINUED TO DECREASE TO SHOW 0% WHILE INFLIGHT. ALL OTHER INDICATIONS ON #1 ENGINE WERE NORMAL INCLUDING OIL TEMP AND PRESSURE. DIVERTED TO ABQ. AFTER LANDING, TAXIIED TO GATE AND OIL LEAK OBVIOUS ON RAMP. INSTALLED HYD LOCKOUT PLATE & FLAP HANDLE LOCKOUT PLATE. OPENED #1 ENGINE FAN COWL & INSPECTED ENGINE. SUSPECT #1 ENGINE STARTED LEAKING OIL. / R&R'D #1 ENGINE STARTED IAW MM 80-11-01. OPS AND LEAK CHECK GOODTAG NUMBER: P0617497 GAB # 1223610 ISSUE # 3526957POS: 1 PN/OFF: 3505945-12 PN/ON: 3505945-12SN/OFF: GRT33628 SN/ON: GRTA9669
